BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2019 Volume 30 >

Please use this identifier to cite or link to this item:

Title: Estimates in Morrey-Campanato Spaces of a Suitable Weak Solution of the Navier-Stokes Equations, Satisfying an Extra-Condition
Authors: Mauro, Jimmy Alfonso
Keywords: Navier-Stokes equations
suitable weak solutions
Morrey-Campanato spaces
Issue Date: 2019
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 30, No 1, (2019), 127p-146p
Abstract: We consider a study of regularity, by means of the theory of Morrey-Campanato spaces, of suitable weak solutions of the Cauchy problem for the non-stationary Navier-Stokes equations, which satisfy a suitable extra-condition. According to what is known at the moment, the extra-conditions which we consider don’t assure the regularity of the suitable weak solution. 2010 Mathematics Subject Classification: 76D05, 35Q30, 76D03.
ISSN: 0204-9805
Appears in Collections:2019 Volume 30

Files in This Item:

File Description SizeFormat
Pliska-30-2019-127-146.pdf468.15 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License